Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the solutions of the nonlinear eigenvalue problem $Lu + \lambda b\left( x \right)u = g\left( {x,\,u} \right)$


Authors: Edward T. Dean and Paul L. Chambré
Journal: Bull. Amer. Math. Soc. 76 (1970), 595-600
MSC (1970): Primary 3536, 3580; Secondary 3544
MathSciNet review: 0261187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1930), no. 1, 117–176 (German). MR 1555304, 10.1007/BF02547519
  • 2. E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • 3. Daniel D. Joseph, Bounds on 𝜆 for positive solutions of Δ𝜓+𝜆𝑓(𝑟){𝜓+𝐺(𝜓)}=0, Quart. Appl. Math. 23 (1965/1966), 349–354. MR 0194732
  • 4. L. F. Shampine, Some nonlinear eigenvalue problems, J. Math. Mech. 17 (1967/1968), 1065–1072. MR 0226190
  • 5. Donald S. Cohen, Positive solutions of nonlinear eigenvalue problems: Applications to nonlinear reactor dynamics, Arch. Rational Mech. Anal. 26 (1967), 305–315. MR 0216159

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3536, 3580, 3544

Retrieve articles in all journals with MSC (1970): 3536, 3580, 3544


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12450-8